RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 10, Pages 91–106 (Mi msb1020)  

This article is cited in 1 scientific paper (total in 1 paper)

The tensor BMO-property of the sequence of partial sums of a multiple Fourier series

V. A. Rodin


Abstract: A general assertion, relating the phenomenon of rectangular oscillation of the sequence of rectangular partial sums of a multiple Fourier series and the strong summability of that series, is established. For the sequence of rectangular partial sums of a multiple Fourier series an analog is obtained of the BMO-property of multiple Fourier series, related to the tensor product of these spaces.

Full text: PDF file (1318 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 80:1, 211–224

Bibliographic databases:

UDC: 517.51
MSC: 42B08
Received: 31.08.1992

Citation: V. A. Rodin, “The tensor BMO-property of the sequence of partial sums of a multiple Fourier series”, Mat. Sb., 184:10 (1993), 91–106; Russian Acad. Sci. Sb. Math., 80:1 (1995), 211–224

Citation in format AMSBIB
\Bibitem{Rod93}
\by V.~A.~Rodin
\paper The tensor BMO-property of the~sequence of partial sums of a~multiple Fourier series
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 10
\pages 91--106
\mathnet{http://mi.mathnet.ru/msb1020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1249415}
\zmath{https://zbmath.org/?q=an:0827.42007}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 80
\issue 1
\pages 211--224
\crossref{https://doi.org/10.1070/SM1995v080n01ABEH003521}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QH35500011}


Linking options:
  • http://mi.mathnet.ru/eng/msb1020
  • http://mi.mathnet.ru/eng/msb/v184/i10/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Weisz F., “Convergence and Summability of Fourier Transforms and Hardy Spaces”, Convergence and Summability of Fourier Transforms and Hardy Spaces, Applied and Numerical Harmonic Analysis, Birkhauser Boston, 2017, 1–435  crossref  mathscinet  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:236
    Full text:67
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020